It is currently Tue Aug 22, 2017 2:48 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Thu Aug 26, 2010 12:00 pm 
Offline
3 Months or More
3 Months or More

Joined: Thu Apr 09, 2009 11:23 am
Posts: 92
I just have to throw this question out there. I've dealt with it even at 20mg/day.

Does anyone else experience periodic symptoms of withdrawal that will resolve on its own?

I'm not talking about sweating, which I consider to be a fairly typical side effect. I'm talking about walking down the isle of a grocery store. Suddenly, you start yawning your fool head off. Then, you're rushing to the isle that has the paper products because you don't have a cold, so you don't have a freakin' tissue, but your nose is dripping like a leaky faucet all of a sudden. Next, thing... you've got chills and stomach cramps. For me, the stomach cramps usually resolve first. Sometimes it doesn't progress past the yawning and my nose running. Sometimes, my pupils are dilated. Whatever happens, it resolves itself within 5 - 10 minutes.

I just thought to post this because it just happened. Of course, I'm not on 20mg of Sub anymore. All the same, I took 8mg around 24 hours ago. My physical tolerance has been down around 3mg/day for at least 2 weeks. I don't think that I should be having any symptoms of withdrawal at the moment and at 20mg, I KNOW I shouldn't have been. Besides, the yawning has now stopped, as has my nose.

I've always chalked it up to the way that I metabolize opiates... FAST. But, that doesn't explain how it resolves itself.

Anyone else ever experience anything like this?


Top
 Profile  
 
 Post subject:
PostPosted: Thu Aug 26, 2010 8:27 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Feb 17, 2010 10:03 pm
Posts: 991
There are moments where my eyes water like crazy or I have yawning fits but I know I can't be in withdrawal so I just assumed there are other things that can cause this. And yes....it always resolves itself pretty quickly. But I mention it because when it happens I am always like....."geez! You would think I was in WD or something". Only I am not.

This does happen when I have tapered though and even at high doses. But again, it never lasts long. And no, I am not thinking about WD when it starts.

I don't really know what it is.

Cherie

_________________
Criticism may not be agreeable, but it is necessary. It fulfills the same function as pain in the human body. It calls attention to an unhealthy state of things.

- Winston Churchill


Top
 Profile  
 
 Post subject:
PostPosted: Thu Aug 26, 2010 10:29 pm 
Offline
3 Months or More
3 Months or More

Joined: Thu Apr 09, 2009 11:23 am
Posts: 92
Jackcrack wrote:
...."geez! You would think I was in WD or something". Only I am not.


Yep. Mine can even be accompanied by momentary GI distress.

Quote:
This does happen when I have tapered though and even at high doses.

I've read so many things that have said that it won't happen, but every time that I've tapered, I've gone through a few days of very mild withdrawal, even when tapering from high doses. It's different from this periodic thing. I don't have any doubt that I'm in withdrawal when I taper because, a few days after lowering my dose, I'll have a day or two of mild flu-like symptoms. It just like when I was trying so hard to quit cold turkey and would stay clean for a couple of weeks and then would relapse for a couple of weeks, withdraw and stay clean for a couple of days and then use again, only to repeat. (Man, I'm so glad that insanity is over!)

As you mentioned, this periodic thing is not really withdrawal, though one time, even my pupils were dilated.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group